Volume 19, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Cohomology rings of compactifications of toric arrangements

Corrado De Concini and Giovanni Gaiffi

Algebraic & Geometric Topology 19 (2019) 503–532
Bibliography
1 K Adiprasito, J Huh, E Katz, Hodge theory for combinatorial geometries, Ann. of Math. 188 (2018) 381 MR3862944
2 F Callegaro, G Gaiffi, P Lochak, Divisorial inertia and central elements in braid groups, J. Algebra 457 (2016) 26 MR3490076
3 C De Concini, G Gaiffi, Projective wonderful models for toric arrangements, Adv. Math. 327 (2018) 390 MR3761997
4 C De Concini, C Procesi, Hyperplane arrangements and holonomy equations, Selecta Math. 1 (1995) 495 MR1366623
5 C De Concini, C Procesi, Wonderful models of subspace arrangements, Selecta Math. 1 (1995) 459 MR1366622
6 G Denham, A I Suciu, Local systems on complements of arrangements of smooth, complex algebraic hypersurfaces, Forum Math. Sigma 6 (2018) MR3810026
7 P Etingof, A Henriques, J Kamnitzer, E M Rains, The cohomology ring of the real locus of the moduli space of stable curves of genus 0 with marked points, Ann. of Math. 171 (2010) 731 MR2630055
8 E M Feichtner, De Concini–Procesi wonderful arrangement models : a discrete geometer’s point of view, from: "Combinatorial and computational geometry" (editors J E Goodman, J Pach, E Welzl), Math. Sci. Res. Inst. Publ. 52, Cambridge Univ. Press (2005) 333 MR2178326
9 E M Feichtner, S Yuzvinsky, Chow rings of toric varieties defined by atomic lattices, Invent. Math. 155 (2004) 515 MR2038195
10 W Fulton, Introduction to toric varieties, 131, Princeton Univ. Press (1993) MR1234037
11 W Fulton, Intersection theory, 2, Springer (1998) MR1644323
12 G Gaiffi, Blowups and cohomology bases for De Concini–Procesi models of subspace arrangements, Selecta Math. 3 (1997) 315 MR1481132
13 G Gaiffi, Permutonestohedra, J. Algebraic Combin. 41 (2015) 125 MR3296249
14 A Henderson, Representations of wreath products on cohomology of De Concini–Procesi compactifications, Int. Math. Res. Not. 2004 (2004) 983 MR2036424
15 S Keel, Intersection theory of moduli space of stable n–pointed curves of genus zero, Trans. Amer. Math. Soc. 330 (1992) 545 MR1034665
16 L Li, Chow motive of Fulton–MacPherson configuration spaces and wonderful compactifications, Michigan Math. J. 58 (2009) 565 MR2595554
17 L Li, Wonderful compactification of an arrangement of subvarieties, Michigan Math. J. 58 (2009) 535 MR2595553
18 L Moci, Wonderful models for toric arrangements, Int. Math. Res. Not. 2012 (2012) 213 MR2874932
19 E M Rains, The homology of real subspace arrangements, J. Topol. 3 (2010) 786 MR2746338
20 S Yuzvinsky, Cohomology bases for the De Concini–Procesi models of hyperplane arrangements and sums over trees, Invent. Math. 127 (1997) 319 MR1427621